# SDR 02FDEA00079

- Difficulty date: January 28, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 1 HAS A CRACK ON LT WEB AT BS 480.  R&R STR.
